5 month off Fin / Low Testolevel

hello everyone

I took finasterid for around 5 years, which was really effective in preventing hairloss, I stopped it due to ED 5 months ago and went to the urologist because of that. He checked everything with ultrasonic and took some blood for the lab. Today i received the results of the blood test and it says:

LH: 2.6 u/l (1.5 - 9.0)
FSH: 4.7 u/l (1.0 - 14.0)
Prolactin: 136 mU/l (65 - 260)
SHBG: 13.5 nmol/l (13.0 - 71.0)
Testosteron: 7.9 nmol/l (9.3 - 34.6)
Testo free: 23.8 pmol/l (16 - 84)

Now the urologist says that my Testo is too low but he didnt say something how to push it higher.

What do you think, is it possible that my ED is because of my testosteron or shoulndt it be a problem because my testo free is in range ?

And my secound question is, would Clomi push my testosteron a bit higher ?

Thanks in advance

Your free T might seem good, but there is barely any T in your system to operate. Is ED your only side? You perhaps could have your estrogen level checked too.
If i was you, i would approach raising T levels naturally first. Doing 3 months heavy lift trainings, eating T friendly foods. But all this approach should depend on current E levels too. Consider clomid just many months later

I had the same after accutane, 50mg/6 months clomid reset it to low normal levels. No life style change or natural recovery helped me before clomid.

1 Like

Did treating low T levels resolve your sexual sides?

Nope. My priority at the time was getting to a safer hormonal zone not to have any low T related chronic issues with the heart, neurological conditions etc. Cialis worked for me fine as a band aid. I did not do anything intrusive afterwards.

For me it did. Better try first naturally than worsen any sufferers situation if it turns out he’s androgen intolerant. Makes things worse, like it did to me…

Your T probably wasn’t as low as his to begin with…There is no natural recovery at those levels. HPTA is not working, there needs to be some sort of shock to the system to reset it and clomid does that.

Lets see his E levels first

Yes ED is my only side effect, sometimes I feel tired even when I slept enough. I do already visit the gym 3 times a week, so I cant raise it naturaly more.

I dont really see the point why the urologist doesnt offer me a therapy for my low T.

Urulogist often dont mess with your hormones. Doctor you want to see is endocrinologist.

Get appointment at a good one but get your estradiol tested first. Its important before taking any T med!

1 Like